# SDR UIEA2021071501551

- Difficulty date: July 8, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 74,292 hours, 16,893 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR SYS STATUS MESSAGE IN FLIGHT( PERFORMED WEATHER RADAR OPERATIONAL CHECK PER AMM 34-43-00. NO FAULTS NOTED. )
